# SDR FDEA201106032109

- Difficulty date: June 3, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 42,443 hours, 22,591 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A539812555200
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCHES AND SCUFFS X 4 ON THE LT FUSELAGE SKIN FR72 STR26-27 AREA.  REPAIR CARRIED OUT IAW EA6-5330-149783 AND SRM 53-10-12 FIG 228.
